I take 1 mg lorazepam every morning and 10 mg of cipralex every night. I did’t take the two for a few days and the other day I tried a half bar of ecstasy (I know it’s bad and I’m not doing it again. So please no comments about my previous actions.) And I felt very anxious after taking it and I relaxed afterward and the feelings started to go away (very slight feeling and it was a lower strength as I was told). Then in the morning (yesterday) I had a normal bowel movement and felt a bit hungry because I did’t eat several hours before taking it and then in the afternoon I ate stew and bread and started to get anxious again thinking I was going to vomit so I stopped eating because of it. I did’t end up vomiting, I got very anxious.) now today I took my 1 mg lorazepam so it can help with my anxiety and I then ate lunch and about a half hour later I needed to use the bathroom and I saw that it was a bit watery and some solid pieces inside (bit darker). Is this because of the ecstasy?